I just started on lamictal for my bipolar and I started itching and my cheeks were flushed bright red and I was sweaty. So, of course I decide to look up the pill one more time in my book for it's side effects, having already done this several times. I notice that the side effects are itching, flu like symptoms, flushing etc. So then I'm panicing that I'm going to get the deadly rash. I keep checking myself in the mirror. The more I look and think about
it, the worse I'm getting. I called my mom, she's an RN. She tells me to clam down and quit taking it, I've only been on it for a day and won't have any ill effects from stopping it. An hour or so later, I call and talk to my dad. He tells me that I'm working myself into a tizzy, which was true. I said ok, ok, ok, to all he said. I hung up and started crying. My hubby doesn't hear me because he's playing online games with his friend and has the headset on. A little later, he hears me sniffling. Are you ok? No I'm not. Well, why didn't you come in here and tell me you weren't? Because you were having fun with Randy online and I didn't want to burden you. So, mior arguement. He doesn't know what to do for me. I don't know either. I finally got myself calmed a bit by writing. I just start writing and it's kinda cathartic. Oh, well. Better today. No itching etc. I guess I'll wait and see what happens. No choice huh?
"God grant me the serenity to accept the things I can not change, the courage to change the things I can and the wisdom to know the difference."
DX: ankylosing spondylitis, periferal neuropathy, chronic migraines/headaches, depression/panic attacks, bi-polar, hypothyroidism, hypoglycemia, orthostatic hypotension, sleep apnea
RX: synthroid, estradiol, cymbalta, xanax, geodon, lamictal, inderal la, torfanil pm, celebrex, sonata, aspirin, relpax, phenergan, esgic plus
Surgeries: hysterectomy 1997, tonsillectomy 2001, deviated septum 2005, cataracts (both eyes) 2006